Hail, Frederick
- When
- May 29, 1:48 PM EST
- Where
- Frederick County, 4.36 mi N of Whitacre
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 39.393, -78.327
Quarter sized hail was reported near Bloomery.
A surface trough combined with warm and humid air to trigger showers and thunderstorms. Some thunderstorms produced damaging winds and large hail.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LWX wrote it up.
A surface trough combined with warm and humid air to trigger showers and thunderstorms. Some thunderstorms produced damaging winds and large hail.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before the first event at May 29, 9:49 AM EST, 3 hours 59 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1049 AM EDT TUE MAY 29 2012
.SYNOPSIS...
HIGH PRESSURE WILL REMAIN OVER THE WESTERN ATLANTIC TODAY. A
SURFACE TROUGH WILL DEVELOP OVER THE AREA THROUGH TONIGHT BEFORE
A COLD FRONT CROSSES THE REGION WEDNESDAY. HIGH PRESSURE RETURNS
WEDNESDAY AND THURSDAY. LOW PRESSURE MAY IMPACT THE AREA LATE IN
THE WEEK AND INTO THE WEEKEND.
&&
.NEAR TERM /THROUGH TONIGHT/...
THE MID-ATLANTIC REGION STILL REMAINS IN A WARM AND HUMID AIRMASS
TDA AS HIPRES IS ANCHORED OVER THE WRN ATLANTIC. WEAK HEIGHT
FALLS WILL OCCUR TDA AS THE UPPER RIDGE MOVES OFF THE ERN SEABOARD
AND AN UPPER LOW TRACKS EWD THRU THE NRN GREAT LAKES. A SFC COLD
FRONT OVER THE MIDWEST WILL MOVE INTO THE OH VLY THIS AFTN AND
TNGT.
A MAINLY CLOUD-FREE MRNG ACROSS THE AREA WILL DESTABILIZE THE
ATMOSPHERE IN THE PRE-FRONTAL WARM SECTOR. FCST MAX TEMPS IN THE
UPPER 80S TO AROUND 90F AND SFC DEWPOINTS IN THE UPPER 60S TO NEAR
70F WILL LEAD TO THE DEVELOPMENT OF 2500-3000 J/KG OF SFC-BASED
CAPE OVER THE AREA THIS AFTN. YDA...THE CAP DELAYED ONSET OF CU
FIELD UNTIL THE MID AFTN. THE CAP...WHICH IS SLIGHTLY WEAKER
TDA...WILL WEAKEN FURTHER THIS AFTN AS THE SHORTWAVE TROUGH
APPROACHES FROM THE WEST.
SCT CONVECTION WILL LIKELY DEVELOP ERY THIS AFTN OVER THE HIGHER
TERRAIN AND NEAR A PRE-FRONTAL SFC TROUGH THAT IS DEVELOPING IN
VICINITY OF THE BLUE RIDGE. EXPECT COVERAGE OF SHOWERS AND STORMS TO
INCREASE DURING THE LATTER HALF OF THE AFTN AND THIS EVE AS THE
COLD FRONT APPROACHES FROM THE WEST. WHILE THE WIND FIELD ALOFT
HAS INCREASED THIS MRNG...DEEP-LAYER SHEAR IS STILL RATHER
MARGINAL TO SUPPORT ORGANIZED SVR TSTMS. HOWEVER...BULK SHEAR
PROFILES INCREASE TO 25-30 KT ACROSS THE NRN HALF OF THE CWA LATE
TDA AS THE UPPER TROUGH APPROACHES FROM THE WEST. IF ATMOSPHERE
DOES NOT BECOME WORKED OVER FROM ANY ERY AFTN CONVECTION...THEN
THE THREAT OF SVR WEATHER WILL INCREASE TOWARD THE LATE AFTN AND
EVE HRS AS STRONG INSTABILITY AND THE INCREASING LIFT/SHEAR
PROFILES COINCIDE. THE PRIMARY THREAT WITH THESE STORMS WILL BE
DAMAGING WINDS ESPECIALLY IF STORMS ORGANIZE INTO BROKEN LINES.
STILL A FEW STORMS COULD PRODUCE LARGE HAIL GIVEN THE MAGNITUDE OF
INSTABILITY.
WITH DEEP SLY FLOW AHEAD OF THE COLD FRONT AND A CONNECTION OF
TROPICAL MOISTURE FROM THE REMNANTS OF BERYL...PWATS WILL INCREASE
TO NEAR 2 INCHES THIS EVE. WHILE STORM MOTION IS FCST TO INCREASE
LATER TDA...FCST CORFIDI VECTORS SHOW THE POTENTIAL FOR BACK BUILDING
STORMS. THERE IS A CONCERN FOR FLASH FLOODING OVER PORTIONS OF THE
AREA...ESPECIALLY IF MULTIPLE ROUNDS OF STORMS MOVE INTO THE SAME
LOCATION. AFTER LOOKING AT THE NEWEST GUIDANCE...WILL CONSIDER
ISSUANCE OF A FLASH FLOOD WATCH SHORTLY FOR AREAS WITH RELATIVELY
LOW FFG /NRN VA-ERN WV-WRN MD/.
&&
.SHORT TERM /WEDNESDAY/...
WITH SWEEP OF A COLD FRONT ACROSS THE AREA...THE SEVERAL-DAY STRETCH
OF HOT/HUMID DAYS WILL DRAW TO A CLOSE IN FAVOR OF LESS SUMMER-LIKE
DAYS THROUGH THE REST OF THE WEEK. ANOTHER RELATIVELY WARM DAY ON
WED...BUT DEWPOINTS WILL BE ON A GRADUAL SLIDE OVER THE COURSE OF
THE DAY W/ A LIGHT SLY BREEZE. WINDS OVER THE MID ATLC WILL
CERTAINLY BE LIGHTER THAN JUST A SHORT JOG TO THE SE WHERE THE T.D.
BERYL IS EXPECTED TO DRIFT BACK OFF THE COAST /OFF THE NC OUTER
BANKS/ AND CONTINUE ON ITS WAY OUT TO SEA ON WED. A WEAK UPPER
SHORTWAVE SWINGING DOWN ACROSS SRN ONTARIO/QUEBEC WILL PREVENT THE
TROPICAL SYSTEM FROM MAKING MORE PROGRESS FURTHER NORTH.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
GOOD CONSISTENCY W/ PAST SEVERAL RUNS FOR THE LATE WEEK SYSTEM.
AFTER A BRIEF LULL IN THE ACTION FOR OUR AREA /WED-THU/...AN
ANOMALOUSLY POTENT UPPER LEVEL LOW WILL CURVE DOWN ACROSS THE NRN
PLAINS FROM THE CANADIAN ROCKIES WHILE THE MID ATLC ENJOYS OUR
COUPLE OF QUIET DAYS. A WEAK COLD FRONT ASSOCIATED W/ THE
AFOREMENTIONED UPPER SHORTWAVE OVER SRN CANADA WILL MOVE ACROSS THE
REGION OVERNIGHT WED INTO THU...POTENTIALLY BRINGING SOME BRIEF
SHOWER ACTIVITY TO THE NRN SECTIONS OF THE CWA.
THE COMPLEX LOW PRESSURE SYSTEM WILL STRENGTHEN UPON ARRIVING OVER
THE MID MS VLY...PULLING A WARM FRONT UP FROM THE DEEP SOUTH AND
OVER THE MID ATLC LATE THU INTO FRI. THIS WILL MARK THE RETURN OF
DEEP MOISTURE TO THE AREA...JUST AHEAD OF THE SYSTEM'S ARRIVAL. THE
STRONGER DYNAMICS WILL BE WRAPPED TIGHTLY AROUND THE UPPER LOW
ITSELF...AND WILL LARGELY PIVOT AROUND JUST TO OUR NORTH/EAST ON
FRI-SAT BUT WILL BE CLOSE ENOUGH TO GIVE THE AREA SUFFICIENT CHANCES
FOR MORE RAIN. CONVECTIVE POTENTIAL WILL BE LIMITED TO BASICALLY THE
FIRST PART OF THE SYSTEM'S ARRIVAL W/ SOME SCATTERED TSTMS POSSIBLE
WHILE THE AREA IS IN THE PRE-FRONTAL WARM SECTOR. THE COLD FRONT
WILL SWING THRU THE AREA ON SAT...ENDING PRECIP LATER IN THE AFTN
AND KEEPING THE AREA COOL TO CLOSE OUT THE WEEK.
&&
.AVIATION /15Z TUESDAY THROUGH SATURDAY/...
SCT TSRA IS EXPECTED TO DEVELOP ALONG AND WEST OF THE BLUE RIDGE
ERY THIS AFTN. HAVE INCLUDED VCTS IN TAF SITES FOR THE LATE AFTN
AND EVE...WHEN STORMS ARE EXPECTED TO INCREASE IN COVERAGE AND
INTENSITY. MULTIPLE ROUNDS OF STORMS POSSIBLE DURING THE AFTN AND
EVE AS A COLD FRONT APPROACHES FROM THE WEST. WILL NARROW DOWN
TIMING OF STORMS AT EACH TERMINAL IN SUBSUQENT TAF UPPDATES.
RESTRICTIONS INVOF TSRA BRIEF BUT MAY DROP TO IFR LVLS. STRONG
WINDS WILL ALSO BE A THREAT WITH THE STRONGEST STORMS.
POST CFP...WNDS BECOME WNWLY AND CIGS RISE TO MAINLY MID DECK. VFR.
HIGH PRESSURE BUILDING IN FOR A COUPLE OF DAYS. ANOTHER LOW
PRESSURE SYSTEM WILL ARRIVE FROM THE MIDWEST LATE THU/FRI AND EXIT
OFF THE COAST SAT NIGHT.
&&
.MARINE...
HAVE EXPANDED THE SCA FOR ALL MARINE ZONES STARTING AT NOON. SLY
WINDS WILL INCREASE AHEAD OF A COLD FRONT. MODEL GUIDANCE SHOWS
THE POTENTIAL FOR 20 KT WINDS TO MIX DOWN TO THE SFC THIS AFTN.
SCT TO NUMEROUS TSTMS WILL DEVELOP THIS AFTN AND EVE. THE BEST
CHANCE TO SEE AN IMPACT OF STORMS IN THE WATERS WILL BE LATE THIS
AFTN AND THRUOUT THE EVE. STORMS MAY CONTAIN STRONG WINDS AND HVY
RAIN. MARINERS SHUD MONITOR FOR POTL SMW/S.
WNDS WL BE VEERING WLY OVNGT AS CDFNT CROSSES WATERS. STORMS WL BE
DCRSG AS WELL.
HIGH PRESSURE WED/THU...WHILE A LOW PRESSURE SYSTEM STRENGTHENS OFF
TO THE WEST AND MOVES TOWARD THE AREA. THIS FEATURE WILL ARRIVE
EARLY FRI...BRINGING MORE RAIN AND THE POTENTIAL FOR INTERMITTENT
SCA CONDITIONS AHEAD OF A COLD FRONT. THE FRONT WILL MOVE OFF THE
MID ATLC COAST BY LATE SAT NIGHT.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR
ANZ530>534-537-539>543.
SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR ANZ535-
536-538.
&&
UPDATE...KLEIN
PREV DISC...HTS/GMSHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 944 AM EDT TUE MAY 29 2012 ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057- 301000- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD- SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS- CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 944 AM EDT TUE MAY 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT THIS AFTERNOON AND EVENING FOR THE MARYLAND CHESAPEAKE BAY AND TIDAL POTOMAC RIVER. EXPECT THUNDERSTORMS TO DEVELOP THIS AFTERNOON AND EVENING ALONG AND AHEAD OF A COLD FRONT. SOME STORMS...ESPECIALLY LATE THIS AFTERNOON AND EVENING...MAY BECOME SEVERE WITH THE POTENTIAL FOR DAMAGING WINDS AND LARGE HAIL. ALSO...LOCALLY HEAVY DOWNPOURS MAY PRODUCE ISOLATED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR A PORTION OF THE WATERS FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. PLEASE FORWARD ANY THUNDERSTORM WIND OR HAIL REPORTS TO THE NATIONAL WEATHER SERVICE. MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504- WVZ050>053-055-501>506-301000- WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON- ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- 944 AM EDT TUE MAY 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...TODAY AND TONIGHT EXPECT THUNDERSTORMS TO DEVELOP THIS AFTERNOON AND EVENING ALONG AND AHEAD OF A COLD FRONT. SOME STORMS...ESPECIALLY DURING THE SECOND HALF OF THE AFTERNOON AND THE EVENING...MAY BECOME SEVERE WITH THE POTENTIAL FOR DAMAGING WINDS AND LARGE HAIL. ALSO... LOCALLY HEAVY DOWNPOURS MAY PRODUCE ISOLATED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. PLEASE FORWARD ANY THUNDERSTORM WIND OR HAIL REPORTS TO THE NATIONAL WEATHER SERVICE.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 126 PM EDT TUE MAY 29 2012 VAZ026-WVZ055-502-291830- HARDY WV-EASTERN GRANT WV-ROCKINGHAM VA- 126 PM EDT TUE MAY 29 2012 ...STRONG THUNDERSTORM TO AFFECT HARDY...EASTERN GRANT AND ROCKINGHAM COUNTIES... AT 125 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES SOUTHEAST OF BRAKE...MOVING NORTHEAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE MATHIAS. RAINFALL AMOUNTS OVER 1 INCH HAS ALREADY FALLEN WITH THIS THUNDERSTORM AND SOME LOCATIONS MAY RECEIVE AN ADDITIONAL INCH OF RAIN. HEAVY RAIN WITH THIS STORM WILL REDUCE VISIBILITIES TO BELOW ONE MILE...CAUSE PONDING OF WATER ON ROADWAYS...AND RISES ON CREEKS AND STREAMS. WIND GUSTS OF 40 TO 50 MPH ARE ALSO POSSIBLE WITH THIS STORM. && LAT...LON 3915 7882 3899 7861 3878 7908 3884 7917 TIME...MOT...LOC 1725Z 240DEG 13KT 3886 7899 KONARIK
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 203 PM EDT TUE MAY 29 2012 VAZ027-028-WVZ050-055-291845- SHENANDOAH VA-HARDY WV-HAMPSHIRE WV-FREDERICK VA- 203 PM EDT TUE MAY 29 2012 ...STRONG THUNDERSTORM TO AFFECT SHENANDOAH...HARDY...HAMPSHIRE AND FREDERICK COUNTIES... AT 203 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER PERRY...MOVING NORTHEAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE STRASBURG. STORM INTENSITY IS INCREASING...AND SEVERE WEATHER MAY DEVELOP RAPIDLY. REMAIN ALERT...AND BE PREPARED TO TAKE ACTION IF WARNINGS ARE ISSUED. HEAVY RAIN WITH THIS STORM WILL REDUCE VISIBILITIES TO BELOW ONE MIL...CAUSE PONDING OF WATER ON ROADWAYS...AND CREATE RISES ON CREEKS AND STREAMS. WIND GUSTS IN EXCESS OF 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH THIS STORM. WINDS THIS STRONG CAN BRING DOWN LARGE TREE BRANCHES. TAKE SHELTER UNTIL THE STORM HAS PASSED. && LAT...LON 3926 7850 3896 7833 3891 7875 3900 7883 TIME...MOT...LOC 1803Z 239DEG 12KT 3897 7867 KONARIK
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 230 PM EDT TUE MAY 29 2012 VAZ028-WVZ050-291915- HAMPSHIRE WV-FREDERICK VA- 230 PM EDT TUE MAY 29 2012 ...STRONG THUNDERSTORM TO AFFECT HAMPSHIRE AND FREDERICK COUNTIES... AT 230 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES WEST OF LEHEW...MOVING NORTHEAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE TIMBER RIDGE. STORM INTENSITY IS INCREASING...AND SEVERE WEATHER MAY DEVELOP RAPIDLY. REMAIN ALERT...AND BE PREPARED TO TAKE ACTION IF WARNINGS ARE ISSUED. HEAVY RAIN WITH THIS STORM WILL REDUCE VISIBILITIES TO BELOW ONE MIL...CAUSE PONDING OF WATER ON ROADWAYS...AND CREATE RISES ON CREEKS AND STREAMS. WIND GUSTS IN EXCESS OF 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH THIS STORM. WINDS THIS STRONG CAN BRING DOWN LARGE TREE BRANCHES. TAKE SHELTER UNTIL THE STORM HAS PASSED. && LAT...LON 3949 7841 3931 7811 3914 7848 3921 7862 TIME...MOT...LOC 1830Z 220DEG 13KT 3920 7847 KONARIK
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 241 PM EDT TUE MAY 29 2012 WVZ055-502-506-291945- EASTERN PENDLETON WV-HARDY WV-EASTERN GRANT WV- 241 PM EDT TUE MAY 29 2012 ...STRONG THUNDERSTORM TO AFFECT EASTERN PENDLETON...HARDY AND EASTERN GRANT COUNTIES... AT 240 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES NORTHWEST OF MILAM...MOVING NORTHEAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE ROUGH RUN AND MOOREFIELD. RAINFALL AMOUNTS OF 1 TO 2 INCHES FELL EARLIER THIS AFTERNOON AND THIS THUNDERSTORM MAY PRODUCE AN ADDITIONAL INCH. HEAVY RAIN WITH THIS STORM WILL REDUCE VISIBILITIES TO BELOW ONE MILE...CAUSE SIGNIFICANT PONDING OF WATER ON ROADWAYS...AND RAPID RISES ON CREEKS AND STREAMS. WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THIS STORM. && LAT...LON 3916 7890 3900 7876 3875 7917 3884 7925 TIME...MOT...LOC 1840Z 233DEG 13KT 3883 7912 KONARIK
The Sterling radar (KLWX), 86 km away, was scanning. The volume nearest the first event began at 18:45 UTC.
2 hail, 2 thunderstorm wind. Local standard time, as filed.
Quarter sized hail was reported near Bloomery.
A tree was down near the 1200 block of Long Meadow Road.
Quarter sized hail was reported near Millwood.
Branches were down near Wadesville.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Virginia in 2012Every state in 2012This day in weather historyWarnings in Virginia, May 2012
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 383553, 383556, 383560, 383558.